Alert archive / Minnesota / Flash Flood Warnings in 2013

Flash Flood Warning 12, NWS Sioux Falls, SD

June 22, 20134 counties in Minnesota

NWS Sioux Falls, SD issued this flash flood warning at Jun 22, 2013, 12:52 AM CDT for 4 counties in Minnesota. It was in force for 5 hr. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 22, 2013, 12:52 AM CDT (05:52 UTC)
Expired
Jun 22, 2013, 6:00 AM CDT
In force
5 hr
Issued by
NWS Sioux Falls, SD
Area
Storm-based polygon
Flood severity
None

Counties Cottonwood County, MN, Jackson County, MN, Murray County, MN, Nobles County, MN

The radar

The Sioux Falls radar (KFSD), 108 km from the middle of the area, began a volume at 05:56 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 22, 3:00 AM CDTFLASH FLOODLakefield, MNWATER DAMAGE AND FLOODED BASEMENT

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 128 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Minneapolis, MN (KMPX), launched 00:00Z, 5.9 hours before the alert went out and 184 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Minneapolis, MN at 00:00Z on 2013-06-22Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 971 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Minneapolis, MN at 00:00Z on 2013-06-22The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 16 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
971 J/kg
Mixed-layer CIN
-76 J/kg
Mixed-layer LCL
973 m above ground
0-6 km bulk shear
29 kt
0-1 km storm-relative helicity
16 m²/s²
0-3 km storm-relative helicity
68 m²/s²
Significant tornado parameter
0.2
Supercell composite
2.8

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

343 
WGUS53 KFSD 220552
FFWFSD
MNC033-063-101-105-221100-
/O.NEW.KFSD.FF.W.0012.130622T0552Z-130622T1100Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE SIOUX FALLS SD
1252 AM CDT SAT JUN 22 2013

THE NATIONAL WEATHER SERVICE IN SIOUX FALLS HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  NORTHERN JACKSON COUNTY IN SOUTHWEST MINNESOTA
  NORTHERN NOBLES COUNTY IN SOUTHWEST MINNESOTA
  SOUTHERN COTTONWOOD COUNTY IN SOUTHWEST MINNESOTA
  SOUTHERN MURRAY COUNTY IN SOUTHWEST MINNESOTA

* UNTIL 600 AM CDT

* AT 1246 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
  THUNDERSTORMS WITH VERY HEAVY RAINFALL ACROSS THE WARNED AREA. 
  RADAR ESTIMATES AREAS OF 2 TO 4 INCHES OF RAINFALL WITH ADDITIONAL
  RAIN EXPECTED THROUGH THE EARLY MORNING HOURS.

* RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO
  OCCUR. SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
  WINDOM...BERGEN...BINGHAM LAKE...BREWSTER...CHANDLER...FULDA...
  HERON LAKE...LAKEFIELD...LISMORE...MOUNTAIN LAKE AND WILMONT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. DO
NOT ENTER THE WATER. TURN AROUND AND MOVE UP TO HIGHER GROUND TO
ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS SUBJECT TO FLOODING WHEN
WATER BEGINS RISING.

FLOODING IS OCCURRING OR IS IMMINENT. IT IS IMPORTANT TO KNOW WHERE
YOU ARE RELATIVE TO STREAMS...RIVERS...OR CREEKS WHICH CAN BECOME
KILLERS IN HEAVY RAINS. CAMPERS AND HIKERS SHOULD AVOID STREAMS OR
CREEKS.

&&

LAT...LON 4385 9499 4365 9499 4372 9605 4385 9605
      4385 9607 4395 9606 4407 9485 4384 9486

$$

JH
2 follow-up statements
561 
WGUS73 KFSD 220811
FFSFSD

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
311 AM CDT SAT JUN 22 2013

MNC033-063-101-105-221100-
/O.CON.KFSD.FF.W.0012.000000T0000Z-130622T1100Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
COTTONWOOD MN-JACKSON MN-MURRAY MN-NOBLES MN-
311 AM CDT SAT JUN 22 2013

...FLASH FLOOD WARNING REMAINS IN EFFECT FOR NORTHERN NOBLES...
SOUTHERN MURRAY...NORTHERN JACKSON AND SOUTHERN COTTONWOOD COUNTIES
UNTIL 600 AM CDT...

AT 306 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
THUNDERSTORMS WITH VERY HEAVY RAINFALL ACROSS THE WARNED AREA. 
DOPPLER RADAR ESTIMATED 2 TO 4 INCHES OF RAINFALL IN THE WARNED AREA 
WITH ADDITIONAL  RAIN EXPECTED THROUGH THE EARLY MORNING HOURS.

SLOW MOVING THUNDERSTORMS ARE PRODUCING VERY HEAVY RAINFALL IN THE
WARNED AREA. RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH
FLOODING TO OCCUR. SOME LOCATIONS THAT WILL EXPERIENCE FLOODING
INCLUDE...WINDOM...BERGEN...BINGHAM LAKE...BREWSTER...CHANDLER...
FULDA...HERON LAKE...LAKEFIELD...LISMORE...MOUNTAIN LAKE AND WILMONT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLOODING IS OBSERVED...ACT QUICKLY. DO NOT
ENTER THE WATER. TURN AROUND AND MOVE UP TO HIGHER GROUND. DO NOT
STAY IN AREAS SUBJECT TO FLOODING WHEN WATER BEGINS RISING.

FLOODING IS OCCURRING OR IS IMMINENT. IT IS IMPORTANT TO KNOW WHERE
YOU ARE RELATIVE TO STREAMS...RIVERS...OR CREEKS WHICH CAN BECOME
KILLERS IN HEAVY RAINS. CAMPERS AND HIKERS SHOULD AVOID STREAMS OR
CREEKS.

&&

LAT...LON 4385 9499 4365 9499 4372 9605 4385 9605
      4385 9607 4395 9606 4407 9485 4384 9486

$$

HANKO
779 
WGUS73 KFSD 221101
FFSFSD

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
601 AM CDT SAT JUN 22 2013

MNC033-063-101-105-221116-
/O.EXP.KFSD.FF.W.0012.000000T0000Z-130622T1100Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
COTTONWOOD MN-JACKSON MN-MURRAY MN-NOBLES MN-
601 AM CDT SAT JUN 22 2013

...THE FLASH FLOOD WARNING THAT WAS IN EFFECT FOR NORTHERN NOBLES...
SOUTHERN MURRAY...NORTHERN JACKSON AND SOUTHERN COTTONWOOD COUNTIES
HAS BEEN ALLOWED TO EXPIRE...

EXCESS RUNOFF FROM HEAVY RAIN HAS ENDED OVER THE WARNED AREA. STREAMS
AND CREEKS IN THE WARNED AREA HAVE RECEDED OR WERE BEGINNING TO
RECEDE...ENDING THE FLOOD THREAT. IF FLOODING HAS BEEN OBSERVED...
PLEASE REPORT IT TO YOUR LOCAL LAW ENFORCEMENT AGENCY.

LAT...LON 4385 9499 4365 9499 4372 9605 4385 9605
      4385 9607 4395 9606 4407 9485 4384 9486

$$

HANKO

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Sioux Falls, SD wrote its last area forecast discussion before this flash flood warning went out at Jun 22, 12:22 AM CDT, 30 minutes earlier.

Area forecast discussion, Jun 22, 12:22 AM CDT, 30 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SIOUX FALLS SD
1222 AM CDT SAT JUN 22 2013

.SHORT TERM...(THIS EVENING THROUGH SATURDAY)
ISSUED AT 404 PM CDT FRI JUN 21 2013

WITH ON GOING CONVECTION WILL NOT GET TO THE REAL NITTY GRITTY
DETAILS OF EVERY LITTLE SHORT WAVE PASSAGE. OBVIOUSLY DEALING WITH
CONVECTION RIGHT NOW IN EAST CENTRAL SD...CURRENTLY RIDING TO THE
NORTH OF SIGNIFICANT CAPPING. ML CINS CONTINUE TO BE HIGH FOR
AREAS SOUTH OF I 90 WHICH IS FORECAST TO CONTINUE THROUGH THE
NIGHT. THIS CURRENT ROUND OF CONVECTION WILL MOVE THROUGH OUR
FORECAST AREA BEFORE 00Z TO 01Z...AND THERE IS A GREAT AMOUNT OF
UNCERTAINTY WITH REGARDS TO PRECIPITATION CHANCES AFTER THAT. THE
MAIN THREAT WITH THIS CURRENT CONVECTION WILL CONTINUE TO BE
STRONG WINDS...WITH AN ISOLATED TORNADO THREAT ALONG A WARM FRONT
DRAPED IN THAT LOCATION. THE QUESTION IS WHAT HAPPENS AFTER EARLY
THIS EVENING. NOT TOTALLY CONVINCED YET THAT THINGS WILL LIGHT UP
ALONG AND SOUTH OF I 90 THIS EVENING...OR EVEN AFTER MIDNIGHT FOR
THAT MATTER WITH THE AMOUNT OF ML CIN IN PLACE. WE MAY HAVE TO
WAIT FOR THE NEXT SHORT WAVE TO PROCEED THROUGH WHICH IS CURRENTLY
DEVELOPING CONVECTION IN WESTERN SD AND NEB. THEREFORE OVERNIGHT
AND LATE NIGHT...HAD A TENDENCY TO PLACE THE HIGHER POPS IN OUR
NORTHERN ZONES. FURTHERMORE ONCE THE WESTERN PLAINS CONVECTION
HITS THE HIGH LOW LEVEL MOISTURE IN OUR NECK OF THE WOODS WITH
PWATS AROUND 1.70 INCHES...IT COULD COALESCE INTO A MULTICELLULAR
MESS OF STORMS EVENTUALLY. THEREFORE ISSUED A FLASH FLOOD WATCH
FOR MANY OF OUR NORTHERN ZONES...ARCHING IT SOUTHWARD TO ALONG
PARTS OF THE I 90 CORRIDOR AND EXTREME NORTHWEST IA WHICH MAY OR
MAY NOT PAN OUT. AGAIN...CONCERNED ABOUT CAPPING...SO FAVOR THE
WATCH TO THE NORTHERN PART OF IT. WE WILL MONITOR THIS OF COURSE.

CERTAINLY CANNOT RULE OUT THUNDERSTORMS ALMOST ANYWHERE IN OUR
FORECAST AREA DUE TO THE AMOUNT OF EXTREME INSTABILITY...THEREFORE
WANT TO KEEP POPS GOING EVEN IN OUR SOUTHERN ZONES TONIGHT...BUT
NOTE THAT POPS MAY BE TOO HIGH IN THE MID AND LATE EVENING HOURS
FOR MANY AREAS...IN BETWEEN WAVES.

SATURDAY WILL BE A VERY WARM AND STEAMY DAY. FEEL THE BEST CHANCE
FOR CONVECTIVE FIRING WILL BE LATE IN THE AFTERNOON IN ADVANCE OF
A SHORT WAVE...AND OVERALL STALLED SURFACE BOUNDARY EXTENDING FROM
NORTHEAST SD TO SOUTH CENTRAL SD. ANY DEVELOPMENT IN THE AFTERNOON
COULD BE SEVERE.

.LONG TERM...(SATURDAY NIGHT THROUGH FRIDAY)
ISSUED AT 404 PM CDT FRI JUN 21 2013

AS THE AFOREMENTIONED SHORT WAVE LIFTS NORTHEASTWARD SATURDAY
NIGHT...CURRENT THOUGHTS ARE THAT THE MAIN CONVECTION MCS WILL
ONCE AGAIN PICK ON OUR NORTHERN ZONES PRIMARILY NORTH OF I 90.
ALTHOUGH 700MB TEMPERATURES ARE COOLER SATURDAY NIGHT THEN THEY
ARE TONIGHT AND SATURDAY...DYNAMICS FAVOR OUR NORTHERN ZONES AND
AND ML CINS OFF OF THE NAM STILL ARE QUITE HIGH SOUTH OF I 90. SO
THAT TELLS THE STORY. FOR POPS BOTH SATURDAY AND SATURDAY NIGHT...
BLENDED THE GEM REGIONAL AND HIRES ARW EAST...WITH SOME GFS AND
ECMWF ALSO INCLUDED TO AVERAGE OUT THE BOUNDARY EDGES. THE NAM
LOOKED NOISY AND NOT EASILY FOLLOWED.

THE WEAK BOUNDARY MOVES A BIT EASTWARD ON SUNDAY GIVING THE BEST
CHANCE OF CONVECTION FOR OUR EASTERN ZONES EAST OF I 29. THE ECMWF
AND GFS ARE ACTUALLY IN GOOD AGREEMENT WITH THIS AND FOLLOWED THE
TWO PRETTY CLOSELY FOR SUNDAYS FORECAST. SUNDAY SHOULD BE MODESTLY
COOLER THEN SATURDAY BUT WITH THE LIGHT WINDS IN MANY AREAS...IT
COULD FEEL QUITE MUGGY.

AS THE UPCOMING WEEK PROGRESSES...LARGE UPPER RIDGE WILL BUILD
OVER THE WESTERN UNITED STATES. THIS WILL EVENTUALLY QUIET OUR
WEATHER DOWN IN OUR AFTER ANOTHER WAVE PASSAGE MONDAY NIGHT.

&&

.AVIATION...(FOR THE 06Z TAFS THROUGH 06Z SATURDAY NIGHT)
ISSUED AT 1222 AM CDT SAT JUN 22 2013

UNSETTLED WEATHER WITH WIDESPREAD STRONG TO SEVERE THUNDERSTORMS
WILL CONTINUE THROUGH THE OVERNIGHT. MVFR CONDITIONS...AND STRONG
WIND GUSTS TO OVER 50KT WILL BE POSSIBLE STILL AT KFSD/KSUX LINES
OF STRONG THUNDERSTORMS. A BREAK IN THE ACTIVITY WITH PREVAILING
VFR CONDITIONS IS EXPECTED FOR SATURDAY MORNING. HOWEVER THE
STATIONARY FRONT IS EXPECTED TO BECOME ACTIVE AGAIN FOR SATURDAY
AFTERNOON AND EVENING WITH WIDESPREAD STRONG TO SEVERE
THUNDERSTORMS EXPECTED ONCE AGAIN. THUNDERSTORMS WILL HAVE THE
POSSIBILITY OF VERY STRONG WIND GUSTS TO AROUND 50 KT...HEAVY RAIN
AND LARGE HAIL.

&&

.FSD WATCHES/WARNINGS/ADVISORIES...
SD...FLASH FLOOD WATCH UNTIL 7 AM CDT THIS MORNING FOR SDZ038>040-
     053>056-059>062-066-067.

MN...FLASH FLOOD WATCH UNTIL 7 AM CDT THIS MORNING FOR MNZ071-072-080-
     081-089-090-097-098.

IA...FLASH FLOOD WATCH UNTIL 7 AM CDT THIS MORNING FOR IAZ001>003-
     012>014.

NE...NONE.
&&

SHORT TERM...MJF
LONG TERM...MJF
AVIATION...
Hazardous weather outlook, Jun 21, 11:25 AM CDT, 13 hours 27 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SIOUX FALLS SD
1125 AM CDT FRI JUN 21 2013

SDZ038>040-050-052>071-MNZ071-072-080-081-089-090-097-098-
IAZ001>003-012>014-020>022-031-032-NEZ013-014-221200-
AURORA-BEADLE-BON HOMME-BROOKINGS-BRULE-BUENA VISTA IA-
CHARLES MIX-CHEROKEE IA-CLAY-CLAY IA-COTTONWOOD MN-DAKOTA NE-
DAVISON-DICKINSON IA-DIXON NE-DOUGLAS-GREGORY-HANSON-HUTCHINSON-
IDA IA-JACKSON MN-JERAULD-KINGSBURY-LAKE-LINCOLN-LINCOLN MN-
LYON IA-LYON MN-MCCOOK-MINER-MINNEHAHA-MOODY-MURRAY MN-NOBLES MN-
OBRIEN IA-OSCEOLA IA-PIPESTONE MN-PLYMOUTH IA-ROCK MN-SANBORN-
SIOUX IA-TURNER-UNION-WOODBURY IA-YANKTON-
1125 AM CDT FRI JUN 21 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST SOUTH DAKOTA...
SOUTHWEST MINNESOTA...NORTHWEST IOWA...AND NORTHEAST NEBRASKA.

.DAY ONE...TODAY AND TONIGHT

THUNDERSTORMS...
STORMS	ARE EXPECTED TO MOVE EAST INTO SOUTHEAST SOUTH DAKOTA
THIS AFTERNOON....AND POTENTIALLY MOVE EAST INTO SOUTHWEST
MINNESOTA AND NORTHWEST IOWA THIS EVENING.  WINDS IN EXCESS OF 70
MPH AND HAIL TO THE SIZE OF WALNUTS ARE THE MAIN THREATS WITH
THIS STORM...HOWEVER...AN ISOLATED TORNADO THREAT IS POSSIBLE
SOUTH OF INTERSTATE 90 WEST OF THE JAMES RIVER VALLEY.

FLOODING...
THE LITTLE SIOUX RIVER AROUND LINN GROVE IOWA WILL HOVER NEAR
BANK FULL FOR THE NEXT FEW DAYS.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

THUNDERSTORMS ARE EXPECTED TO AFFECT THE AREA AGAIN LATE SATURDAY
AND SATURDAY NIGHT. GOLF BALL HAIL AND 70 MPH WIND GUSTS WILL BE
POSSIBLE. A THREAT OF SEVERE STORMS MAY BE PRESENT AGAIN SUNDAY
EAST OF THE JAMES RIVER.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL BE LIKELY AFTER 1 IN SOUTHEASTERN SOUTH
DAKOTA
...AND AFTER 4 PM IN SOUTHWEST MINNESOTA AND NORTHWEST IOWA.

&&

FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE AT
WWW.WEATHER.GOV/SIOUXFALLS. THIS INCLUDES THE GRAPHICAL HAZARDOUS
WEATHER OUTLOOK.

In the hours before

Local storm report, Jun 21, 10:58 PM CDT, 1 hour 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
1058 PM CDT FRI JUN 21 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1053 PM     HAIL             MADISON                 44.01N 97.11W
06/21/2013  E1.00 INCH       LAKE               SD   PUBLIC

&&

TRM
Local storm report, Jun 21, 11:03 PM CDT, 1 hour 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
1103 PM CDT FRI JUN 21 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1032 PM     HAIL             TABOR                   42.95N 97.66W
06/21/2013  E1.00 INCH       BON HOMME          SD   TRAINED SPOTTER

&&

TRM
Local storm report, Jun 21, 11:12 PM CDT, 1 hour 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
1112 PM CDT FRI JUN 21 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1030 PM     HAIL             1 N BALATON             44.25N 95.87W
06/21/2013  E1.75 INCH       LYON               MN   TRAINED SPOTTER

&&

TRM
Local storm report, Jun 21, 11:43 PM CDT, 1 hour 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
1143 PM CDT FRI JUN 21 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1130 PM     HAIL             5 NW JEFFERS            44.11N 95.26W
06/21/2013  E1.00 INCH       COTTONWOOD         MN   PUBLIC

&&

TRM
Local storm report, Jun 21, 11:45 PM CDT, 1 hour 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
1145 PM CDT FRI JUN 21 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1142 PM     HAIL             1 E RAVINIA             43.14N 98.41W
06/21/2013  E1.00 INCH       CHARLES MIX        SD   LAW ENFORCEMENT

&&

TRM
Local storm report, Jun 22, 12:13 AM CDT, 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
1213 AM CDT SAT JUN 22 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1154 PM     TSTM WND GST     2 N JACKSON             43.66N 94.99W
06/21/2013  M66 MPH          JACKSON            MN   AWOS

&&

TRM

The office that day

Everything else NWS Sioux Falls, SD issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 21, 8:51 PM CDTSevere Thunderstorm WarningFSDLincoln, Pipestone39 min
Jun 21, 9:18 PM CDTSevere Thunderstorm WarningFSDLyon42 min
Jun 21, 9:26 PM CDTSevere Thunderstorm WarningFSDLincoln, Lyon, Murray, Pipestone49 min
Jun 21, 10:10 PM CDTSevere Thunderstorm WarningFSDLyon, Murray50 min
Jun 21, 10:38 PM CDTSevere Thunderstorm WarningFSDLincoln, Pipestone37 min
Jun 21, 11:23 PM CDTSevere Thunderstorm WarningFSDCottonwood37 min
Jun 21, 11:59 PM CDTFlash Flood WarningFSDJackson6 hr
Jun 22, 12:03 AM CDTSevere Thunderstorm WarningFSDCottonwood, Jackson42 min
Jun 22, 12:40 AM CDTSevere Thunderstorm WarningFSDJackson, Nobles65 min
Jun 22, 4:18 AM CDTFlash Flood WatchFSDCottonwood, Jackson, Lincoln, Lyon, Murray, Nobles and 2 more27 hr
Jun 22, 1:51 PM CDTRiver Flood WarningFSDJackson6 days

Nearby

Flash Flood Warnings in Minnesota, 2013Every flash flood warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.